Publications of Luigi De Pascale

Preprint and recents:

  • M.Colombo, L.De Pascale, S.Di Marino
    Multimarginal optimal transport maps for 1-dimensional repulsive costs,
    Full Text Pdf

  • Journal Articles:

    1. T.Champion, L.De Pascale,
      On the twist condition and c-monotone transport plans,
      Discr. and Cont. Dyn. Sys., Vol.34, n.4, April 2014.

    2. G.Buttazzo, L.De Pascale, P.Gori-Giorgi,
      Optimal-transport formulation of electronic density-functional theory,
      Phys. Rev. A, Vol. 85, n.6 (2012), (062502) 1-11
      journal link

    3. L.De Pascale,
      The Monge problem in Rd : Variations on a theme II,
      Communications in Applied Analysis, Vol.15 n. 2-3 (2011), 325-340.

    4. T.Champion, L.De Pascale,
      The Monge problem in Rd : Variations on a theme I,
      Zapiski Nauchnykh Seminarov Sankt-Peterburgskogo Otdeleniya Matematicheskogo Instituta im. V.A.Steklova Rossiiskoi Akademii Nauk
      (Notes of Scientific Seminars of the St.Petersburg Department of the Steklov Mathematical Institute, Russian Academy of Sciences)
      Vol. 390 (2011), 182-200.

    5. L.De Pascale, S.Rigot,
      Monge ’ s Transport Problem in the Heisenberg Group
      Adv. Calc. Var. , Vol. 4 n. 2 (2011), 195-227.

    6. G. Carlier, L.De Pascale, F. Santambrogio,
      A strategy for non-strictly convex transport costs and the example of ||x − y||p in R2
      Communications in Mathematical Sciences , Vol. 8 n.4 (2010), 931-941.

    7. T.Champion, L.De Pascale,
      The Monge problem in Rd
      Duke Math. J., Vol. 157 n. 3 (2011), 551-572.

    8. G.Bouchitté, G.Buttazzo, L.De Pascale,
      The Monge-Kantorovich Problem for Distributions and Applications
      Journal of Convex Analysis , Vol. 17 n. 3-4 (2010), 925-943.

    9. T.Champion, L.De Pascale,
      The Monge problem for strictly con- vex norms in R^N
      Journal of the European Mathematical Society, Vol. 12 n.6 (2010), 1355-1369.

    10. T.Champion, L.De Pascale, C.Jimenez,
      The ∞-eigenvalue problem and a problem of optimal transportation
      Communications in Applied Analysis , Vol. 13 n.4 (2009), 547-566.

    11. T.Champion, L.De Pascale, P.Juutinen,
      The ∞-Wasserstein distance: local solutions and existence of optimal transport maps.
      SIAM Journal of Mathematical Analysis, Vol. 40 n.1 (2008), 1-20

    12. T.Champion, L.De Pascale
      Asymptotic behavior of non linear eigenvalue problems involving p−Laplacian type operators.
      Proc. Roy. Soc. Edinburgh Sect. A (Mathematics), Vol. 137, n.6 (2007), 1179-1195.

    13. T.Champion, L.De Pascale
      Principles of comparison with distance functions for absolute minimizers.
      Journal of Convex Analysis, Vol. 14 n.3 (2007), 515-541.

    14. L.De Pascale, M.S. Gelli, L.Granieri
      Minimal measures one-dimensional currents and the Monge-Kantorovich problem.
      Calculus of Variations and Partial Differential Equations, Vol.27 n.1 (2006), 1-23.

    15. L.De Pascale, A.Pratelli
      Sharp summability for Monge Transport density via interpolation.
      ESAIM Control, Optimization and Calculus of Variations, Vol.10 n.4 (2004), 549-552

    16. L.De Pascale, L.C.Evans, A.Pratelli
      Integral Estimates for Transport Densities.
      Bulletin of the London Mathematical Society, Vol. 36 n.3 (2004), 383-395

    17. T. Champion, L. De Pascale. F. Prinari
      Γ-convergence and Absolute Minimizers for Supremal functionals.
      ESAIM Control, Optimization and Calculus of Variations, Vol. 10 (2004), 14-27

    18. T.Champion, L.De Pascale
      Homogenization of Dirichlet problems with convex bounded constraint on the gradient.
      ZAA-The Journal for Analysis and its Applications, Vol. 22 n. 3 (2003), 591-608

    19. G.Bouchitté, G.Buttazzo, L. De Pascale
      A p-Laplacian approximation of some shape optimization problem.
      J.O.T.A. Journal of Optimization Theory and Applications, vol. 118 (2003) n.1, 1-25

    20. L.De Pascale
      On a constrained shape optimization problem.
      Communications in Applied Analysis, vol. 7 n. 4 (2003), 485-498.

    21. E. De Pascale, L. De Pascale
      Fixed points for some non obviously contractive operators.
      Proceedings of the American Mathematical Society. 130 (2002) no.11, 3249-3254.

    22. L.De Pascale, A.Pratelli
      Regularity properties for Monge Transport Density and for Solutions of some Shape Optimization Problem.
      Calculus of Variations and Partial Differential Equations, Vol. 14 (2002) n.3, 249-274.

    23. G.Buttazzo, L.De Pascale, I.Fragalá
      Topological equivalence of some variational problem associated to distances .
      Discrete and Continuous Dynamical Systems. 7 (2001), no.2, 247-258

    24. L. De Pascale
      Morse-Sard Theorem in Sobolev Spaces.
      Indiana University Mathematics Journal. vol. 50 n. 3 (2001), 1371-1387.

    25. L.De Pascale, E.Stepanov
      Weak and strong density of compositions.
      Transactions of the American Mathematical Society. 352 (2000),3707-3721.

    26. L.De Pascale
      Limits of Inner Superposition Operators and Young's Measures.
      ZAA-The Journal for Analysis and its Applications. Volume 18 (1999), No.4, 849-858.

    27. All the papers are electronicaly available upon request. (Some of them is also available on the preprint server CVGMT)

    Proceedings and Lecture Notes:

    1. G. Buttazzo, L. De Pascale
      Optimal shapes and masses, and optimal transportation problems.
      Lecture Notes in Mathematics 1813, Optimal Transportation and Applications, Springer, Berlin (2003), 11-52
    2. T. Champion, L. De Pascale
      On the power law asymptotics for a model of dielectric breakdown.
      Homogenization 2001, Proceedings of the first HMS2000 international school and conference on homogenization, Napoli, june 18-27 2001,
      World Scientific Pub. (2003), 231-236

    Short note, unpublished, in progress and other things:

    E-mail: depascal AT

    9 marzo 2006